Annali di Matematica Pura ed Applicata

, Volume 80, Issue 1, pp 281–299 | Cite as

On the boundedness of the solutions of the equation\(\dddot x + a\ddot x + f(x)\dot x + g(x) = p(t)\)

  • J. O. C. Ezeilo


In this paper my previous result [1] on the boundedness of solutions of (1.1.1) is fackled by use of a suitably chosen Liapounov function. This fresh approach leads to a more direct proof of the boundedness Theorem and makes for substantial reduction in each of my previous conditions on f and g.


Substantial Reduction Previous Condition Direct Proof Boundedness Theorem Fresh Approach 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    J. O. C. Ezeilo,Proc. London Math, Soc., 13 (1963), pp. 99–124.zbMATHMathSciNetGoogle Scholar
  2. [2]
    -- --,Ibid (1967) (in press).Google Scholar
  3. [3]
    —— ——,Journal London Math. Soc., 38 (1963), pp. 11–16.zbMATHMathSciNetGoogle Scholar
  4. [4]
    V. A. Pliss,Soviet Mathematics, (Doklay) 2 (1961), pp. 930–932.zbMATHGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • J. O. C. Ezeilo
    • 1
  1. 1.NzukkaEasthern Nigeria

Personalised recommendations